Well, they are non stimulant meds which should make them safer then the stimulant ones. I am guessing that he takes the intuniv at night to help him sleep?
Here is a link on all the adhd meds - http://www.leeheymd.com/charts/adhd_1.html
Both of these will take several weeks before they reach full effectiveness, so don't give up if you feel they aren't working.
He has been on intuniv for a couple of months. It was not working.. So the DR. gave the strattera also... He takes both at the same time in the morning.Hs the DR. suggested... Did not know if anyone else had been on both and how well it worked...
Strattera should work better, but it may take up to 4 weeks to feel full effect. Sounds like your doc is taking it slowly - which is a good idea! I personally don't know of anybody on both, but I can understand why they both might be prescribed. Would think that the main problem might be a sleepy feeling. Do let your doc know how things are going.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.